Skip navigation
BelSU DSpace logo

Пожалуйста, используйте этот идентификатор, чтобы цитировать или ссылаться на этот ресурс: http://dspace.bsu.edu.ru/handle/123456789/42330
Полная запись метаданных
Поле DCЗначениеЯзык
dc.contributor.authorVasilyev, V. B.-
dc.date.accessioned2021-06-24T11:57:49Z-
dc.date.available2021-06-24T11:57:49Z-
dc.date.issued2020-
dc.identifier.citationVasilyev, V.B. Distributions supported on conical surfaces and generated convolutions / V.B. Vasilyev // Journal of Mathematical Sciences. - 2020. - Vol.249, №6.-P. 885-893. - Doi: 10.1007/s10958-020-04981-0. - Refer.: p. 892-893.ru
dc.identifier.urihttp://dspace.bsu.edu.ru/handle/123456789/42330-
dc.description.abstractWe describe the structure of distributions supported on conical surfaces and calculate the Fourier transform for some cones. The results are represented as convolutions with particular kernels. We use transmutation operators owing to which it is possible to clarify connections between the change of variables for a distribution and its Fourier transformru
dc.language.isoenru
dc.subjectmathematicsru
dc.subjectmathematical analysisru
dc.subjectFourier transformru
dc.subjectboundary conditionsru
dc.subjectpseudodifferential equationru
dc.subjectvariable change operatorru
dc.subjectdistributionsru
dc.titleDistributions supported on conical surfaces and generated convolutionsru
dc.typeArticleru
Располагается в коллекциях:Статьи из периодических изданий и сборников (на иностранных языках) = Articles from periodicals and collections (in foreign languages)

Файлы этого ресурса:
Файл Описание РазмерФормат 
Vasilev_Distributions.pdf148.3 kBAdobe PDFПросмотреть/Открыть
Показать базовое описание ресурса Просмотр статистики


Все ресурсы в архиве электронных ресурсов защищены авторским правом, все права сохранены.